Aa
Aa
A
A
A
Close
Avatar universal

RAI next week; experiencing weird symptoms from being hypo?

I moved my RAI to next week so I could be on the LID for a little longer and make sure my TSH was high enough.  I went to the lab this morning and it was 50.  I'm experiencing leg cramps, ringing in my ears, my vision feels "off" and I'm having terrible memory / concentration problems.  Did anyone experience these same issues?  Not sure how I'm going to get through another week!  Is there anything I can do except sleep as much as possible?  Thanks for all your continued support and advice.
2 Responses
Sort by: Helpful Oldest Newest
158939 tn?1274915197
Yup, you're in "hypohell" - welcome.  Plan on getting very cold and depressed too.  Sorry.  :-(  It can last a few weeks *after* the RAI too because it takes a while for your TSH to come back down.

Hang in there - it's worth killing off the cancer.

HUGS

Utahmomma
papillary carcinoma a plenty
Helpful - 0
1218579 tn?1267638816
utahmomma   (hope your not sick of me yet) i made a post about hypo hell and tsh coming down.  Why am I more Hyper than hypo especially when my tsh went from 70-8 in 4 days after rai?  As far as Aj1234 yes Im feeling it almost 10 days post rai.  Never really felt it when levels were high, dont quite understand myself but just hangin there I am trying to do the same.
Helpful - 0
Have an Answer?

You are reading content posted in the Thyroid Disorders Community

Top Thyroid Answerers
649848 tn?1534633700
FL
Avatar universal
MI
1756321 tn?1547095325
Queensland, Australia
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.